# SDR UIEA2020032000503

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,625 hours, 15,204 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BTB RT ENG STARTER EICAS.( TRANSFERRED TO MDDR #126030 I.A.W MEL 80-00-02-01, CAT 'C'.  20MAR, BWI, LP 1120039, ITEM M3: REMOVED, INSPECTED, CLEANED AND RE-INSTALLED RH ENG START VALVE CANNON PLUG IAW SWPM AND WDM 80-11-21, CONNECTOR D10970. PERFORMED ENGINE START SYSTEM OPS TEST IAW AMM 80-11-00, NO DEFECT NOTED. THIS CLEARS DMI #126030. )
